Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 1,     Spring 2006

 

PERMANENCE OF PREDATOR-PREY SYSTEM
OF ONE PREDATOR AND SEVERAL PREYS
WITH INFINITE DELAY
KE WANG AND MENG FAN

Abstract. Sufficient criteria are established for the permanence and non-permanence of a predator-prey system of one predator and several preys, which is governed by nonautonomous, non-convolution integro-differential equations with infinite delay. Moreover, necessary and sufficient criteria are established for the permanence of the autonomous version of such predator-prey system.

 

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)